# SDR ASAA2023122447375

- Difficulty date: December 24, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005300
- Part serial: 1315004
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM A211: RH WING, INBOARD FLAP LOWER SKIN WITH SEVERAL DENTS LOCATED BEHIND WHEEL #3 AREA. GROUNDED - YES. REPAIRED DENTS ON RH WING IB FLAP TE WEDGE LOWER SKIN AFT OF #3 WHEEL IAW A320-200 SRM 57-52-00-300-091.THIS IS A CATEGORY A PERMENANT REPAIR.FH - 35282:14 FC -11814 WV-015
